Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

1999 year

Regular attractor for a non-linear elliptic system in a cylindrical domain. Sbornik: Mathematics (1999),190(6):803-834.

Go to publication

Authors: Vishik M., Zelik S.V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site